Posted by: Palesa | 2012-01-24

embarrassing qstn

Hi Doc, perhaps I shd have asked this of the pharmacist or sexologist but u seem the most approachable/non-judgmental expert on the site.

I am on Roaccutane about 2 months now, with great improvement in my cystic acne. I have not been spared the usual side effects - extremely dry lips and eyes, some joint pain, fatigue etc. However I have noticed the latest side effect so to speak, and just want yr opinion on whether it might be linked to the drug, especially as the dosage is massive, 80mg a day for my 57kg of body weight.

For the past good number of years, I have been a so-called squirter during intimacy, a very forceful one too, and able to squirt up to six times per episode. Thiis has completely stopped during my Roaccutane course, the timing lines up exactly. I have no problem with lubrication per se, but seem not to have enough fluid in me to perform my normal ''party trick'' or whatever u want to call it! I just cannot squirt. Could there be a link or do you think the two are not related at all? Thanks, Palesa

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Yes, it is related. The Roaccutane can cause severe vaginal dryness and in your case, the inability to "squirt". I am certain that this will return once you have stopped the medication.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.